MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430011-62
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the fenestrated bipolar forceps instrument associated with this complaint and completed investigations.The instrument was found to have a broken molded insulator on the upper jaw.The broken piece measured approximately 2.01mm x 2.73mm in size, confirming that a fragment detached from the instrument and was not returned with the instrument.The grip base for the grip with the cracked molded insulator appeared to be bent.The electrical continuity test was performed and passed.The inputs were manually articulated and passed.The housing was removed and no damage was found.The instrument was found to have one bent grip, causing them to be misaligned.The offset at the tips was 1.24mm.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a fragment fell off from the fenestrated bipolar forceps instrument.The fragment was retrieved during the same surgical procedure which was completed as planned.A post-operative x-ray was also performed.Intuitive surgical, inc.(isi) has attempted to gather additional information regarding the reported event; however, no response has been received.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Updated fields: h2, h6, h11.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24552475
Report Number2955842-2026-15035
Device Sequence Number12178138
Product Code NAY
UDI-Device Identifier00886874114339
UDI-Public(01)00886874114339(11)240718(10)U10240718
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430011-62
Device Catalogue Number430011
Device Lot NumberU10240718 0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight881 KG
Patient EthnicityNon Hispanic
Patient RaceAsian